Arthrotec and Constipation

Although most people tolerate Arthrotec® (diclofenac/misoprostol) well, some people will develop side effects while taking this drug. Diarrhea appears to be a commonly reported side effect of Arthrotec; however, constipation may also occur in some cases, although this is rare.
 
Fortunately, if side effects do occur, they tend to be minor and easy to treat. However, make sure to contact your healthcare provider if you develop potentially serious problems, such as chest pain, severe diarrhea, or weakness on one side of your body.
 
(For more details, click Arthrotec Side Effects. This article describes other possible reactions to this prescription drug, including those that require immediate medical care.)
Top Foods to Fight Inflammation
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.